L. Bondesson, T. Nilsson, and G. Wikstrand, Probability calculus for silent elimination; a method for medium access control. to appear, 2007.

T. Bruss and C. A. O-'cinneide, On the maximum and its uniqueness for geometric random samples, Journal of Applied Probability, vol.27, issue.03, pp.598-610, 1990.
DOI : 10.1017/S0021900200039140

B. Eisenberg, G. Stengle, and G. Strang, The Asymptotic Probability of a Tie for First Place, The Annals of Applied Probability, vol.3, issue.3, pp.731-745, 1993.
DOI : 10.1214/aoap/1177005360

P. Flajolet and G. N. Martin, Probabilistic counting algorithms for data base applications, Journal of Computer and System Sciences, vol.31, issue.2, pp.182-209, 1985.
DOI : 10.1016/0022-0000(85)90041-8

URL : https://hal.archives-ouvertes.fr/inria-00076244

W. M. Goh and P. Hitczenko, Gaps in samples of geometric random variables, Discrete Mathematics, vol.307, issue.22, pp.2871-2890, 2007.
DOI : 10.1016/j.disc.2007.01.013

P. Hitczenko and A. Knopfmacher, Gap-free compositions and gap-free samples of geometric random variables, Discrete Mathematics, vol.294, issue.3, pp.225-239, 2005.
DOI : 10.1016/j.disc.2005.02.008

P. Hitczenko and G. Louchard, Distinctness of compositions of an integer: A probabilistic analysis, Random Structures and Algorithms, vol.35, issue.3-4, pp.407-437, 2001.
DOI : 10.1002/rsa.10008

P. Kirschenhofer and H. Prodinger, Ein Ergebnis der Ordnungsstatistik mit Anwendung auf probabilistischs Z??hlen, Computing, vol.43, issue.1, pp.15-27, 1993.
DOI : 10.1007/BF02243826

P. Kirschenhofer and H. Prodinger, The number of winners in a discrete geometrically distributed sample, The Annals of Applied Probability, vol.6, issue.2, pp.687-694, 1996.
DOI : 10.1214/aoap/1034968150

G. Louchard and H. Prodinger, Asymptotics of the moments of extreme-value related distribution functions. Algorithmica, pp.431-467, 2006.

G. Louchard and H. Prodinger, On gaps and unoccupied urns in sequences of geometrically distributed random variables, Discrete Mathematics, vol.308, issue.9, pp.1538-1562, 2008.
DOI : 10.1016/j.disc.2007.04.012

G. Louchard, H. Prodinger, and M. D. Ward, The number of distinct values of some multiplicity in sequences of geometrically distributed random variables, International Conference on Analysis of Algorithms, pp.231-256, 2005.
URL : https://hal.archives-ouvertes.fr/hal-01184030

W. Szpankowski, Average Case Analysis of Algorithms on Sequences, 2001.
DOI : 10.1002/9781118032770

W. Szpankowski and V. Rego, Yet another application of a binomial recurrence, Order statistics. Computing, pp.401-410, 1990.